On the foundations of mathematical economics


Journal of Political Economy



Download 138.5 Kb.
Page17/20
Date09.05.2021
Size138.5 Kb.
1   ...   12   13   14   15   16   17   18   19   20
Journal of Political Economy, Vol. 70, pp. 111-137.
[63] Solovay, Robert M. (1970), A Model of Set-Theory in which Every Set of Reals is

Lebesgue Measurable, Annals of Mathematics, Second Series, Vol. 92, pp. 1-56.
[64] Specker, E.P. (1953), The Axiom of Choice in Quine’s New Foundations for

Mathematical Logic, Proceedings of the National Academy of Sciences U.S.A.,

Vol. 39, pp. 972-975.


[65] Todorov, Todor (1990), A Nonstandard Delta Function, Proceedings of the

American Mathematical Society, Vol. 110, #4, pp. 1143-1144.
[66] Tompkins, Charles B. (1964), Sperner’s Lemma and Some Extensions, in: Applied

Combinatorial Mathematics, pp. 416-455, edited by Edward F. Beckenbach,

Wiley & Sons, New York.


[67] Velupillai, Kumaraswamy, editor (1989), Nonlinearities and Multisectoral

Macrodynamics: Essays in Honour of Richard M. Goodwin, Macmillan,

London.
[68] Velupillai, Kumaraswamy (1995), The Computable Approach to Economics,






Share with your friends:
1   ...   12   13   14   15   16   17   18   19   20




The database is protected by copyright ©essaydocs.org 2020
send message

    Main page